# SDR CA151007024

- Difficulty date: October 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 57,292 hours
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A04NN0302T
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TOOK OFF AND HAD TO RETURN WHEN THEY DECLARED HAVING A HYDRAULIC PROBLEM IN CLIMB.  UPON RETURN, HYDRAULIC LINE ON THE AILERON PCU HYDRAULIC B SYS IN THE LT WHEEL WELLWAS FOUND LEAKING UNDER THE ATTACH FITTING.  UNABLE TO SEE DAMAGE OR LEAK BY GVI, BUT TEFLON SLEEVE SEEMS TO SLIP DOWN AND SINCE THOSE LINES HAVE A PRONOUNCED BEND RADIUS AND LOT`S OF MOVEMENT FROM THE UNIT THAT IT IS ATTACHED TOO, WE SUSPECT WEAR OF THE METAL BRAIDS.
